Spotlight
Students
Activity Chart
Faculty Advisers
Faculty Profiles
Placement Records
About Us
SCRS
ISB
MA-001: Mathematics-I
Other Courses
Contact us
Yadav S.P.
Dr. Shiv Prasad Yadav Professor yadavfma[at]iitr.ac.in +91-1332-285340(O),
Areas of Interest
  • Operation Research, Optimal Control Theory, Fuzzy Maths , Data Envelopement Analysis, Operation Research, Optimal Control Theory, Fuzzy Maths , Data Envelopement Analysis
Professional Background
FromToDesignationOrganisation
19861996LecturerBITS, Pilani, Rajasthan
19962006Assistant ProfessorIIT Roorkee, Roorkee, India
20062012Associate ProfessorIIT Roorkee, Roorkee, India
2012Till date ProfessorIIT Roorkee, Roorkee, India
Honors and Awards
AwardInstituteYear
I.H.Kencharaddi prizeIndian Water Works Association1996
Educational Details
DegreeSubjectUniversityYear
B.Sc. Physics, Maths, Chem.B.H.U. Varanasi1978
M.Sc. MathsB.H.U. Varanasi1980
Ph.D. Applied MathematicsI.T., B.H.U.(Now IIT BHU) Varanasi1987
Refereed Journal Papers
A barrier method for an optimal control problem
By: Shiv Prasad and R.N.Mukherjee
Published in: Bolletino U.M.I Vol: (6) 4-b (Pg 1-13) Date: 1985
A new computing technique for order reduction of linear time invariant systems using stability equat
By: Rajendra Prasad, Shiv Prasad Yadav and Rita Rani
Published in: J. The Institution of Engineers (India) Vol: 86 (Pg 133-135) Date: 09/2005
Determination of transfer matrix for linear time invariant control system from its state space repre
By: Rajendra Prasad, Shiv Prasad Yadav and Rita Rani
Published in: J. The Institution of Engineers (India) Vol: 86 (Pg 100-102) Date: 09/2005
Controller design for a nonlinear servomechanism in the presence of system uncertainties using multi
By: Radhi Ali Zboon, Shiv Prasad Yadav, Chander Mohan and Surendra Kumar
Published in: Indian J. Pure and Appl. Math. Vol: 32(11) (Pg 1729-1741) Date: November 2001
Penalty method for an optimal control problem with equality and inequality constraints
By: 15. Radhi Ali Zboon, Shiv Prasad Yadav and Chander Mohan
Published in: Indian J. Pure and Appl. Math Vol: 30(1) (Pg 1-14) Date: January 1999
Decomposition principle based optimization of water distribution system
By: Ram Karan Singh and Shiv Prasad
Published in: J. Indian Water Works Association Vol: Vol. 27, No. 4 (Pg 227 - 230) Date: October-December 1995
A dual differentiable exact penalty function in fractional programming
By: Shiv Prasad and R.N.Mukherjee
Published in: Indian J. Pure and Appl. Math Vol: 19(6) (Pg 513-515) Date: June 1988
An existence theorem for optimal control with nonstandard cost functional
By: Shiv Prasad and R.N.Mukherjee
Published in: International J.Math. & Math. Sci Vol: Vol.10 (Pg 609-612) Date: 1987
Gradient method for a constrained optimization problem for functionals
By: Shiv Prasad and R.N.Mukherjee
Published in: Indian J. Management and Systems Vol: Vol. 2, No. 2 (Pg 101-10) Date: Aug. 1986
A variable drop theorem and a fixed point theorem via maximal element techniques
By: Shiv Prasad and R.N.Mukherjee
Published in: Indian J. Pure and Appl. Math Vol: 16(2) (Pg 175-17) Date: Feb. 1986
Limit modifications in optimization and their applications to saddle point problems
By: Shiv Prasad and R.N.Mukherjee
Published in: Indian J. Pure and Appl. Math Vol: 130-137 (Pg 17(2)) Date: Feb. 1986
A generalization of a result of Jones & McCormick on optimal control theory
By: Shiv Prasad and R.N.Mukherjee
Published in: Indian J. Pure and Appl. Math Vol: 15(11), (Pg 1190-1198) Date: Nov. 1984
On problems of augmentation of Lagrangians in plenty functions of non-linear programming
By: Shiv Prasad and R.N.Mukherjee
Published in: J. Indian Inst. Sci Vol: 66 (Pg 89-94) Date: Feb. 1986
A set of necessary conditions for optimal control of a non-linear optimal control problem
By: Shiv Prasad and R.N.Mukherjee
Published in: J. Prog. Math Vol: 15(11), Vol. 20, No.2 (Pg 107-120) Date: 1986
Gradient method for an unconstrained optimization problem for functionals
By: Shiv Prasad and R.N.Mukherjee
Published in: Indian J. Management and Systems Vol: Vol. 1, No.2 (Pg 78-84) Date: May 1985
A note on numerical solution on dynamic optimization problems
By: Shiv Prasad and R.N.Mukherjee
Published in: Indian J. Pure and Appl. Math Vol: 16(2) (Pg 107-116) Date: Feb 1985